MAUDE Adverse Event Report: Abiomed, Inc. - 1220648 Impella; Introducer, Catheter (Introducer)

Abiomed, Inc. - 1220648 Impella; Introducer, Catheter (Introducer)
Catalog Number 0052-3046
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Ischemia (1942)
Date of Event 07/23/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical narrative: an impella cp was inserted via femoral access site (side unspecified) in a patient (unknown gender and age) for acute myocardial infarction/ cardiogenic shock.The patient¿s comorbidities included pre-existing peripheral artery disease (pad).The patient¿s clinical state prior to initiation of support scai (society for cardiovascular angiography and interventions) shock stage is unknown.During support, the patient developed clinically significant leg ischemia.Given the presence of pre-existing pad, this condition was considered a relevant contributing risk factor.As a result of the ischemic complication, the impella cp was explanted.
 
Additional Manufacturer Narrative
A.Patient information is unknown.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by abiomed inc, or its employees that the report constitutes an admission that the product, abiomed inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
Impella
Common Device Name
Introducer, Catheter (Introducer)
Manufacturer (Section D)
Abiomed, Inc. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
Abiomed, Inc.
22 cherry hill drive
danvers MA 01923
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
+1(781)493-4967
MDR Report Key50127053
Report Number1220648-2026-11228
Device Sequence Number10527647
Product Code DYB
UDI-Device Identifier00813502013474
UDI-Public(01)00813502013474(17)290501(10)S10697382
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number0052-3046
Device Lot NumberS10697382
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2026
Supplement Date Received by Manufacturer09/01/2026
Initial Report FDA Received Date08/04/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown